Content area

|
|

Rabdomyolyse under isotretinoinbehandling hos en 17-årig mand

Behandling med tablet isotretinoin.
Forfatter(e)
Cecilie Paulsrud1, Ida-Marie Stender2 & Lisbeth Samsø Schmidt1 1) Børne- og Unge-afdelingen, Herlev Hospital 2) Hudklinikken på Jægersborg Alle Ugeskr Læger 2017;179:V06170462
Reference: 
Ugeskr Læger 2017;179:V06170462
Blad nummer: 
Sidetal: 
2-3
Rhabdomyolysis after isotretinoin treatment in a 17-year-old male
Rhabdomyolysis is a rare, but known complication to treat­ment with systemic isotretinoin in patients with acne and can lead to severe kidney damage. In our case report a 17-year-old male, exercising moderately, developed rhab­domyolysis without kidney injury after two-month treatment with isotretinoin 20 mg daily. He complained of some muscle pain and was treated according to guidelines for rhabdomyolysis with no sequelae. Frequent monitoring of muscle complaints and control of serum creatine kinase in patients with affected liver and kidney function is essential.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Anders Heissel | 18/09
2 kommentarer
af Alice Kunkel | 17/09
7 kommentarer
af Jørn Rosborg | 17/09
1 Kommentar
af Peter Christian Gøtzsche | 17/09
1 Kommentar
af Jens Ole Mathiesen | 16/09
3 kommentarer
af Annette Randløv | 16/09
2 kommentarer
af Jens Ole Mathiesen | 15/09
4 kommentarer
af Jens Ole Mathiesen | 14/09
4 kommentarer
af Steffen Thirstrup | 11/09
4 kommentarer
af Jane Skjøth-Rasmussen | 11/09
8 kommentarer